# SDR 95ZZZX375

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82A
- Make and model: Gulstm G1159A
- Aircraft serial: 342
- Engine: Rroyce SPEY5118
- System (JASC): 7170 · Engine Drains
- Part: Line
- Part number: EU40744A3
- Condition: Leaking
- Location: Fuel Drain
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE LT ENGINE, FOUND FUEL DRAIN LINE LEAKING.  ORDERED NEW LINE FROM GULFSTREAM AEROSPACE.  DURING THE RECEIVING INSPECTION, FOUND FLARED END OF LINE BY B-NUT CORRODED AND MISSING MATERIAL DUE TO PITTING.  NOTE:  THE LINE WAS A NEW UNIT MFG 11/89 AND RECEIVED 12/29/94 FROM GACSPARES.  ANOTHER LINE WAS ORDERED AND RECEIVED WITH NO DISCREPANCIES.  THE LINE WAS INSTALLED, ENGINE RUN AND LEAK CHECK WAS ACCOMPLISHED WITH NO DISCREPANCIES.  ALL WORK ACCOMPLISHED PER MM.  AIRCRAFT RETURNED TO SERVICE.  OPER CONTROL NR 949069.
